# SDR 06FDEA0538

- Difficulty date: February 4, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 35,874 hours, 22,519 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Control Head
- Part number: 8892323006
- Part serial: 145
- Condition: Failed
- Location: Ils Receiver
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ILS RECEIVER UNTUNABLE ON DESCENT INTO CLE.  DIVERTED TO KPIT.  REMOVED AND REPLACED ILS CONTROL HEAD.  OPS CHECKS GOOD REF: A300 MM 34-36-15-4.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION OFF MFG 889-2323-006, POS ONL SRL 145 TAG 67288A, ON MFG 889-2323-007, SRL 4131.
